# SDR 20000427SH032

- Difficulty date: March 13, 2000
- Submitted: April 27, 2000
- Operation: General aviation
- Engine: Ge CF650*
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Shaft
- Part number: 1703A38G02
- Part serial: GWNHB606
- Condition: Damaged
- Location: Engine Spool
- Part time: 7,874 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER SHOP MAINTENANCE AND RETURN TO SERVICE, ENGINE SUSTAINED TRANSPORT DAMAGE TO FAN SECTION.  THE ENGINE WAS RETURNED TO THE SHOP FOR REPAIR AND TEST RUN.  DURING TEST RUN, OIL LEAKAGE OCCURRED FORCING A DISASSEMBLY OF THE ENGINE.  AFTER DISASSEMBLY, NOTED THE 11/14 SPOOL SHAFT HAD A CRACK IN THE THREADED AREA WHERE THE AIR DUCT CONNECTS.  THIS PART IS UNDER INVESTIGATION BY GE AND KLM.  PART LIFE LIMIT: 10,000 HOURS.  (X)
